# SDR 99ZZZM543

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3122
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TE SHROUD TOP SKIN STIFFENER CRACKED AT FORWARD END, INBOARD OF RIB NR 10.  REPLACED LEFT TE WING SHROUD TOP SKIN STIFFENER INBOARD OF NR 10 RIB AT THIS TIME.  (M)
